MAUDE Adverse Event Report: BAYLIS MEDICALE CIE INC VERSACROSS CONNECT LAAC ACCESS SOLUTION; CATHETER, SEPTOSTOMY

BAYLIS MEDICALE CIE INC VERSACROSS CONNECT LAAC ACCESS SOLUTION; CATHETER, SEPTOSTOMY
Model Number VXAK0007
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Codes Low Blood Pressure/ Hypotension (1914); Pericardial Effusion (3271)
Date of Event 07/24/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.We are unable to provide the complete unique identifier (udi) at the time of the submission of this report, as it was not yet available.If additional details become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported a pericardial effusion occurred.During a left atrial appendage closure (laac) procedure, a versacross connect laac was selected for use.The patient had a pacemaker and history of von willebrand disease.The transeptal puncture (tsp) was completed in an inferior/mid location on the fossa using intracardiac echo (ice) guidance.The physician had challenges getting the versacross wire past the pacer leads and had to redirect several times.After getting across to left side, the 27mm watchman delivery system (wds) was advanced and deployed.It was noted that the wds was too small and had low compression.The wds was removed and replaced with a larger 31mm watchman flx pro device.The 31mm wds met position, anchor, size and seal (pass) criteria and the 31mm closure device released.A pericardial effusion sweep was performed before the procedure, several times during and after implant procedure with no findings.It was reported that after the patient was returned to post-op care area, the patient blood pressure was observed to be notably lower.The anesthesiologist performed a limited echo and no pericardial effusion was seen.Per the anesthesiologist, albumin and fluids were administered and the patient vitals temporarily returned to normal.About 15-20 minutes later the patient blood pressure softened and another echo was performed.At this time a moderate effusion was seen on imaging.The patient was taken to the cath lab where about 400ml of blood was removed to treat the effusion.The patient was taken to the intensive care unit (icu) once stabilized and monitored overnight.The following morning, the drain was removed from patient's chest.Per implanter, the patient was doing well and was discharged as planned.The device is not expected to be returned for analysis (disposed).

Brand Name
VERSACROSS CONNECT LAAC ACCESS SOLUTION
Common Device Name
CATHETER, SEPTOSTOMY
Manufacturer (Section D)
BAYLIS MEDICALE CIE INC
5959 trans-canada highway
montreal H4T 1 A1
CA  H4T 1A1
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
zona franca la lima
cartgo, 03 30106
CS   30106
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
6514400979
MDR Report Key22798357
Report Number2124215-2025-56604
Device Sequence Number15525453
Product Code DXF
UDI-Device Identifier00685447010524
UDI-Public(01)00685447010524
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K150709
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVXAK0007
Device Catalogue NumberVXAK0007
Device Lot Number0035221605
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/24/2025
Initial Report FDA Received Date08/13/2025
Date Device Manufactured08/30/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age79 YR
Patient SexFemale